Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Having light blood discharge. Not due for periods. Advice?

When I wipe after a wee there is blood on the paper, it was very light at first and disappeared after a few days but now it s back and there is even more blood, so much that I have to wear protection. It s been about 2 weeks now and I went to the doctors when it was quite light and irregular and was told it was nothing to worry about but now that it s everyday and heavier I am worried as I ve never had this before. I m not due my periods for another week so I know it s not that. Any suggestions/advice?
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day

Is it bleeding you are experiencing from vagina or anus?

Does the bleeding occur urination or passing stools. I would request you to see your Gynaecologist again and ask for good local examination to find out any local cause for it.

Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor